Volume 48, Number 4
Previous Issue Next Issue

Jie Shen, Changtao Sheng & Zhongqing Wang

10.4208/jms.v48n4.15.01

J. Math. Study, 48 (2015), pp. 315-329.

Preview Full PDF 2307 22230 Abstract

Faker Ben Belgacem & Sidi-Mahmoud Kaber

10.4208/jms.v48n4.15.02

J. Math. Study, 48 (2015), pp. 330-344.

Preview Full PDF 2232 21665 Abstract

Jun Zhang, Wu-Lan Li, Xin-Yue Fan & Xiao-Jun Yu

10.4208/jms.v48n4.15.03

J. Math. Study, 48 (2015), pp. 345-361.

Preview Full PDF 2009 20805 Abstract

Ioannis K. Argyros & Santhosh George

10.4208/jms.v48n4.15.04

J. Math. Study, 48 (2015), pp. 362-374.

Preview Full PDF 2023 20662 Abstract

Youssef Akdim & Chakir Allalou

10.4208/jms.v48n4.15.05

J. Math. Study, 48 (2015), pp. 375-397.

Preview Full PDF 1964 20804 Abstract

Ling Luo & Weiping Guo

10.4208/jms.v48n4.15.06

J. Math. Study, 48 (2015), pp. 398-405.

Preview Full PDF 1969 19775 Abstract

Liangyu Chen & Lin Xin

10.4208/jms.v48n4.15.07

J. Math. Study, 48 (2015), pp. 406-418.

Preview Full PDF 1947 19880 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard